An Algorithm for Efficient Geometric Secret Sharing. / Martin, Keith M.; Jackson, W.-A.

In: Utilitas Mathematica, Vol. 54, 1998, p. 127-150.

Research output: Contribution to journalArticle

Published

Standard

An Algorithm for Efficient Geometric Secret Sharing. / Martin, Keith M.; Jackson, W.-A.

In: Utilitas Mathematica, Vol. 54, 1998, p. 127-150.

Research output: Contribution to journalArticle

Harvard

Martin, KM & Jackson, W-A 1998, 'An Algorithm for Efficient Geometric Secret Sharing', Utilitas Mathematica, vol. 54, pp. 127-150.

APA

Martin, K. M., & Jackson, W-A. (1998). An Algorithm for Efficient Geometric Secret Sharing. Utilitas Mathematica, 54, 127-150.

Vancouver

Martin KM, Jackson W-A. An Algorithm for Efficient Geometric Secret Sharing. Utilitas Mathematica. 1998;54:127-150.

Author

Martin, Keith M. ; Jackson, W.-A. / An Algorithm for Efficient Geometric Secret Sharing. In: Utilitas Mathematica. 1998 ; Vol. 54. pp. 127-150.

BibTeX

@article{a318d64178324411888c93ef1a16d9f7,
title = "An Algorithm for Efficient Geometric Secret Sharing",
author = "Martin, {Keith M.} and W.-A. Jackson",
year = "1998",
language = "English",
volume = "54",
pages = "127--150",
journal = "Utilitas Mathematica",

}

RIS

TY - JOUR

T1 - An Algorithm for Efficient Geometric Secret Sharing

AU - Martin, Keith M.

AU - Jackson, W.-A.

PY - 1998

Y1 - 1998

M3 - Article

VL - 54

SP - 127

EP - 150

JO - Utilitas Mathematica

JF - Utilitas Mathematica

ER -